# SDR DHL2003765006

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR DOOR LIGHT ILLUMINATED WHEN GEAR HANDLE WAS IN OFF.  PERFORMED THE LANDING GEAR OR DOOR WILL NOT STAY UP WITH GEAR LEVER OFF ABNORMAL PROCEDURE.  RIGHT GEAR DOOR LIGHT THEN STAYED OFF.  ADJUSTED RIGHT GEAR DOOR UNLOCK SWITCH, OPS CHECKED NORMAL IAW M/M 32-12-1.
